# SDR CA141110005

- Difficulty date: November 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,392 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000004
- Condition: Failed
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT INTO YUL CREW SELECTED FLAPS 1. FLAPS DEPLOYED BUT THE SLATS FAILED TO DEPLOY. CAPTAIN DECLARED A PAN PAN AND THE LANDING WAS CARRIED OUT WITHOUT FURTHER INCIDENT. CAPTAIN WILL FILE AN ASR.  RESOLUTION FOUND R/H TRACK 5 (6077CM) ACTUATOR TRIPPED. REPLACED ACTUATOR IAW AMM 27-84-49. SYSTEM OPS CHECK C/O SERV.
